# SDR 96ZZZX1406

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436JS
- Make and model: Dorner DO328100
- Aircraft serial: 3052
- Engine: Pwa PW119B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 3035681
- Condition: Dirty
- Location: Rt Engine Pump
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 4034 - CREW ABORTED TAKEOFF AFTER BEING ALERTED BY FUEL BYPASS CAS MESSAGE.  AIRCRAFT RETURNED TO GATE WITHOUT FURTHER INCIDENT. OUT STATION MAINTENANCE REMOVED, CLEANED, AND REINSTALLED THE H.P. FUEL FILTER IAW MM 71-00-00.  GROUND RUNS CHECKED GOOD, AIRCRAFT RETURNED TO SERVICE.
